Symplectic Lefschetz fibrations with arbitrary fundamental groups

J. Amorós, Fedor Bogomolov, L. Katzarkov, T. Pantev

Research output: Contribution to journalArticle

Abstract

In this paper we give an explicit construction of a symplectic Lefschetz fibration whose total space is a smooth compact four dimensional manifold with a prescribed fundamental group. We also study the numerical properties of the sections in symplectic Lefschetz fibrations and their relation to the structure of the monodromy group.

Original languageEnglish (US)
Pages (from-to)489-545
Number of pages57
JournalJournal of Differential Geometry
Volume54
Issue number3
StatePublished - Mar 2000

Fingerprint

Lefschetz Fibration
Fundamental Group
Monodromy Group
Arbitrary

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Analysis
  • Geometry and Topology

Cite this

Symplectic Lefschetz fibrations with arbitrary fundamental groups. / Amorós, J.; Bogomolov, Fedor; Katzarkov, L.; Pantev, T.

In: Journal of Differential Geometry, Vol. 54, No. 3, 03.2000, p. 489-545.

Research output: Contribution to journalArticle

Amorós, J, Bogomolov, F, Katzarkov, L & Pantev, T 2000, 'Symplectic Lefschetz fibrations with arbitrary fundamental groups', Journal of Differential Geometry, vol. 54, no. 3, pp. 489-545.
Amorós, J. ; Bogomolov, Fedor ; Katzarkov, L. ; Pantev, T. / Symplectic Lefschetz fibrations with arbitrary fundamental groups. In: Journal of Differential Geometry. 2000 ; Vol. 54, No. 3. pp. 489-545.
@article{08feb94594d64140a1b0bc0597723767,
title = "Symplectic Lefschetz fibrations with arbitrary fundamental groups",
abstract = "In this paper we give an explicit construction of a symplectic Lefschetz fibration whose total space is a smooth compact four dimensional manifold with a prescribed fundamental group. We also study the numerical properties of the sections in symplectic Lefschetz fibrations and their relation to the structure of the monodromy group.",
author = "J. Amor{\'o}s and Fedor Bogomolov and L. Katzarkov and T. Pantev",
year = "2000",
month = "3",
language = "English (US)",
volume = "54",
pages = "489--545",
journal = "Journal of Differential Geometry",
issn = "0022-040X",
publisher = "International Press of Boston, Inc.",
number = "3",

}

TY - JOUR

T1 - Symplectic Lefschetz fibrations with arbitrary fundamental groups

AU - Amorós, J.

AU - Bogomolov, Fedor

AU - Katzarkov, L.

AU - Pantev, T.

PY - 2000/3

Y1 - 2000/3

N2 - In this paper we give an explicit construction of a symplectic Lefschetz fibration whose total space is a smooth compact four dimensional manifold with a prescribed fundamental group. We also study the numerical properties of the sections in symplectic Lefschetz fibrations and their relation to the structure of the monodromy group.

AB - In this paper we give an explicit construction of a symplectic Lefschetz fibration whose total space is a smooth compact four dimensional manifold with a prescribed fundamental group. We also study the numerical properties of the sections in symplectic Lefschetz fibrations and their relation to the structure of the monodromy group.

UR - http://www.scopus.com/inward/record.url?scp=0012301425&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0012301425&partnerID=8YFLogxK

M3 - Article

VL - 54

SP - 489

EP - 545

JO - Journal of Differential Geometry

JF - Journal of Differential Geometry

SN - 0022-040X

IS - 3

ER -